Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: NML, Bayes and true distributions: A comment on Karabatsos and Walker (2006)
Author: Grunwald, P.
Navarro, D.
Citation: Journal of Mathematical Psychology, 2009; 53(1):43-51
Publisher: Academic Press
Issue Date: 2009
ISSN: 0022-2496
Statement of
Peter Grünwald and Daniel J. Navarro
Abstract: Abstract not available
Keywords: Minimum description length; Normalized maximum likelihood; Bayesian inference
Rights: Copyright © 2009 Published by Elsevier Inc.
RMID: 0020090319
DOI: 10.1016/
Appears in Collections:Psychology publications

Files in This Item:
File Description SizeFormat 
hdl_60483.pdfAccepted version305.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.